# SDR DALA2017053004364

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 67,128 hours, 21,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE PANEL, HAS A RING STRAP HANGING OUT OF LOWER DOOR.  SECURED THE D RING ON THE L1 DOOR.
